# SDR 2007UALA00803

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: 20UAÊ
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 32,263 hours, 3,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5 CREW REST ROOM EMERGENCY LIGHT NOT ON (STAIRWAY AREA).     REPLACED WITH SERVICABLE EMERGENCY LIGHT ASSY AND THEN OP CHECKED ON GROUND. SYSTEM OP CHECKED NORMALLY.
